# SDR SWAA2023020785661

- Difficulty date: December 27, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BTW BS 907 TO BS 927 AFT POSITION RBL 8 AFT CARGO COMPARTMENT 2022-707383<[01] .REPLACED ANGLE LOCATED BTW BS 907 TO BS 927 AFT POSITION RBL 8 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DWG #147A7221 SHEET:24 REV: - SEE INDIVIDUALS SIGN-OFF BELOW.;[02] REPLACED ANGLE LOCATED BTW BS 907 TO BS 927 AFT POSITION RBL 8 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DWG #147A7221 SHEET:24 REV: - SEE INDIVIDUALS SIGN-OFF BELOW.
